# SDR GTIA000189

- Difficulty date: May 1, 2000
- Submitted: May 24, 2000
- Operation: Air carrier
- Aircraft: N750RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49777
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ISP - FLT 718 - EMERGENCY ISLE PATH LIGHTING BROKEN BY ROW 1.  NOT ''BROKEN'' LIGHT SEGMENT IS OUT OF TRACK.  RE-INSTALLED EMERGENCY LIGHT SEGMENT INTO TRACK.  OPERATIONAL CHECK OF EMERGENCY FLOOR PATH IS OK.  (X)
